Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SelfImprovement123

Accutane 40Mg For Moderate Acne

Recommended Posts

I'm 18 years old, asian, 168cm 152 pounds I'm taking accutane 40mg as of today

Day 1

- No changes in acne or oil production

- Joints and muscle started getting stiffer

- Slight headache

- Feeling weaker

Edited by Help....

Share this post


Link to post
Share on other sites

Day 3

- I guess I'm experiencing what people on accutane call the initial breakout. I think I'm experiencing this because accutane pushes acne out to the skin quicker. It generally takes 2 weeks for acne to form.

- Joints are stiffer

- Muscle is used to the stiffness

- No improvement on acne so far

Share this post


Link to post
Share on other sites

Day 4

- Left knee hurts a bit

- Some cyst begins to form and white heads. I went to the dermatologist for costisone shots for treatment

- Dermatologist said in 3 days I can alternate between 80mg accutane and 40mg

- No improvement with acne from accutane but thanks to costisone shots the cysts is healing fast

Share this post


Link to post
Share on other sites

Day 5 - 11

- Dry lips

- Dry skin mainly in the t zone area (feels good since t zone has always been oily)

- My dosage is now alternating between 80mg and 40mg

- My acne isn't breaking out as bad now

- Overall skin is less oily

Share this post


Link to post
Share on other sites

Thank you!

Day 12 - 18

- Nose bleeds happen from time to time

- Eyes are dry

- Lips are extremely dry so I put lip balm on it

- Lots of small black heads form on the nose... my dermatologist said it will eventually go away because of accutane

- Overall skin is a lot less oily, people don't mention how oily my skin is anymore

Share this post


Link to post
Share on other sites

Update

- Breakouts are less frequent

- Blackheads on nose is mostly gone

- Nose bleeds happen from time to time

- Skin is peeling at the moment

- Dry eyes, lips and even forearms at the moment

- Forearm developed rash (putting medication on it)

- Skin is dry as of now

- Noticed my motivation levels going down

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×